# SDR ASAA2019052729475

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,283 hours, 12,626 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP CONTROLLER ERRATIC: STARTED EXTREMELY COLD AT "NORMAL" SETTING AFTER TAKEOFF. HAD TO SELECT 3 O'CLOCK POS FOR NORMAL TEMP APPROX 1HR LATER BECAME EXTREMELY HOT. SELECTED OFF TEMP WENT TO 32C. AS A CHECK SELECTED APPROX 12 O'CLOCK "T" POSITION TEMP WENT TO 60 DEG C. GROUNDED - YES. PERFORMED FIM 21-61 TASK 801 BITE SHOWED NO FAULTS. PERFORMED FIM 21-61 TASK 858 RAN PACKS AND CONTROLLED TEMP MANUALLY AND IN AUTO. CW FIM 21-61 TASK 861 ALL OPS NORMAL ON GROUND. OK FOR CONTINUED SERVICE.
